# SDR NACA20070005

- Difficulty date: February 10, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 37,963 hours
- Engine: Pwa R2800CB3
- Engine time: 1,955 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: A539VVJL
- Condition: Burned
- Location: Nr 18
- Part time: 1,955 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO NR 18 CYLINDER FAILURE.  REMOVED AND REPLACED NR 18 CYLINDER DUE TO BURN THROUGH ON SIDE OF CYLINDER, REF: DC-6MM SECT V PG 16 AND 16A, CHECKED GOOD.
